# SDR DALA2016111808973

- Difficulty date: October 2, 2015
- Submitted: November 21, 2016
- Operation: Air carrier
- Aircraft: N334NW
- Make and model: Airbus A320-212
- Aircraft serial: 339
- Aircraft time: 72,249 hours, 32,218 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frames 56-57
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON STRINGER 43L, FRAMES 56 - 57. SECTION OF THE STRINGER WAS REMOVED AND REPLACED.
